American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Melissa Lindsey. A class of Hilbert series and the strong Lefschetz property. Proc. Amer. Math. Soc. 139 (2011) 79-92. MR 2729072.
Abstract, references, and article information   
View Article: PDF

[2] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF

[4] M. Hellus and J. Stückrad. On endomorphism rings of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2333-2341. MR 2390499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Hellus. A note on the injective dimension of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2313-2321. MR 2390497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Hellus and Jürgen Stückrad. Matlis duals of top Local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 489-498. MR 2358488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi. Two characterizations of pure injective modules. Proc. Amer. Math. Soc. 134 (2006) 2817-2822. MR 2231603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Craig Huneke and Graham J. Leuschke. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003) 3003-3007. MR 1993205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nguyen Tu Cuong and Le Thanh Nhan. On representable linearly compact modules. Proc. Amer. Math. Soc. 130 (2002) 1927-1936. MR 1896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas. Generalized Matlis duality. Proc. Amer. Math. Soc. 128 (2000) 1307-1312. MR 1641645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce Olberding. Composition series of modules over Prüfer domains. Proc. Amer. Math. Soc. 127 (1999) 1917-1921. MR 1487333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henrik Bresinsky and Lê Tuân Hoa. On the reduction number of some graded algebras. Proc. Amer. Math. Soc. 127 (1999) 1257-1263. MR 1473657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mee-Kyoung Kim. Factorization of an integrally closed ideal in two-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997) 3509-3513. MR 1415330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Heinzer and Irena Swanson. Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997) 387-392. MR 1363423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Belshoff, Susan Palmer Slattery and Cameron Wickham. The local cohomology modules of Matlis reflexive modules are almost cofinite. Proc. Amer. Math. Soc. 124 (1996) 2649-2654. MR 1326995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Arnold and M. Dugas. Indecomposable modules over Nagata valuation domains . Proc. Amer. Math. Soc. 122 (1994) 689-696. MR 1239795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nicole Snashall. Two questions on scalar-reflexive rings . Proc. Amer. Math. Soc. 116 (1992) 921-927. MR 1100664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert M. Guralnick, Lawrence S. Levy and Robert B. Warfield. Cancellation counterexamples in Krull dimension $1$ . Proc. Amer. Math. Soc. 109 (1990) 323-326. MR 1009990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gennady Lyubeznik. A property of ideals in polynomial rings . Proc. Amer. Math. Soc. 98 (1986) 399-400. MR 857929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Budh Nashier. Monic polynomials and generating ideals efficiently . Proc. Amer. Math. Soc. 95 (1985) 338-340. MR 806066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Cary Webb. Decomposition of graded modules . Proc. Amer. Math. Soc. 94 (1985) 565-571. MR 792261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edgar Enochs. Flat covers and flat cotorsion modules . Proc. Amer. Math. Soc. 92 (1984) 179-184. MR 754698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Raman Parimala and Parvin Sinclair. A localisation principle for quadratic spaces over Laurent extensions . Proc. Amer. Math. Soc. 89 (1983) 202-204. MR 712622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. Graham Evans and Phillip Griffith. Order ideals of minimal generators . Proc. Amer. Math. Soc. 86 (1982) 375-378. MR 671197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2